# SDR FDEA201512143991

- Difficulty date: December 14, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 12,380 hours, 6,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327104700000
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR PANEL 231 LG PUNCTURED ON SEVERAL PLACES.  REPAIRED SEVERAL PUNCTURES ON PANEL 231 LG IAW SRM 53-10-20 FIG 201.  CLASSIFIED AS CLASS A MAJOR REPAIR.
